By Topic

Linear conjugacy of n-dimensional piecewise linear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Feldmann, U. ; Inst. of Principles of Electr. & Electron. Eng., Tech. Univ. Dresden, Germany ; Schwarz, W.

A proof is given that n-dimensional systems characterized by a piecewise linear continuous vector field with odd symmetry and three linear regions are linearly conjugate if their sets of eigenvalues are identical. For this the eigenvalues in the inner region are assumed to be pairwise distinct

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:41 ,  Issue: 2 )